Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds


Author: Alexander Grigor'yan
Journal: Bull. Amer. Math. Soc. 36 (1999), 135-249
MSC (1991): Primary 58G32, 58G11
Published electronically: February 19, 1999
MathSciNet review: 1659871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide an overview of such properties of the Brownian motion on complete non-compact Riemannian manifolds as recurrence and non-explosion. It is shown that both properties have various analytic characterizations, in terms of the heat kernel, Green function, Liouville properties, etc. On the other hand, we consider a number of geometric conditions such as the volume growth, isoperimetric inequalities, curvature bounds, etc., which are related to recurrence and non-explosion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 58G32, 58G11

Retrieve articles in all journals with MSC (1991): 58G32, 58G11


Additional Information

Alexander Grigor'yan
Email: a.grigoryan@ic.ac.uk

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00776-4
PII: S 0273-0979(99)00776-4
Received by editor(s): October 1, 1997
Received by editor(s) in revised form: September 2, 1998
Published electronically: February 19, 1999
Additional Notes: Research supported by the EPSRC Fellowship B/94/AF/1782 (United Kingdom).
Article copyright: © Copyright 1999 American Mathematical Society